# SDR SWAA2024020838777

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328 Lbl47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 46.5 WL 208.1 AT FWD GALLEY AREA 2023-786080<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS312 TO BS328 LBL46.5 WL208.1 IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 26 REV ?.SEE INDIVIDUAL STEP SIGNOFF BELLOW;[02] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS312 TO BS328 LBL46.5 WL208.1 IAW B737-700 SRM 51-40-02 AND DRAWING 141A5400 SHEET 26 REV ?. SEE INDIVIDUAL STEP SIGNOFF BELLOW
